MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NOTTINGHAM ONE-STEP; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION NOTTINGHAM ONE-STEP; DILATOR, CATHETER, URETERAL
Model Number 230-100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f2301 captures the reportable event of serious injury and additional device required.Imdrf device code a0203 captures the reportable event of device broke.
 
Event or Problem Description
It was reported to boston scientific that a nottingham ureteral dilator was used during a procedure performed on (b)(6) 2023.During the procedure, the nottingham one step broke, and all pieces were retrieved.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f2301 captures the reportable event of serious injury and additional device required.Imdrf device code a0203 captures the reportable event of device broke.Block h2: additional information.Block a1 (patient identifier), block a2 (age), block a3 (sex), block a4 (weight), block a6 (race), block b5 (describe event or problem), block e1 (initial reporter's name and phone number) and block h6 (impact code) have been updated based on the additional information received on february 07, 2024.
 
Event or Problem Description
It was reported to boston scientific that a nottingham ureteral dilator was used during a cystoscopy laser lithotripsy and ureteroscopy procedure performed on (b)(6)2023.During the procedure, the nottingham one step broke, and all pieces were retrieved by a grasper.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
NOTTINGHAM ONE-STEP
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18664657
Report Number2124215-2024-06508
Device Sequence Number8424289
Product Code EZN
UDI-Device Identifier08714729192053
UDI-Public08714729192053
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number230-100
Device Catalogue Number230-100
Device Lot Number0031778268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight103 KG
Patient RaceWhite